Home > Research > Publications & Outputs > Sofic equivalence relations
View graph of relations

Sofic equivalence relations

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1/03/2010
<mark>Journal</mark>Journal of Functional Analysis
Issue number5
Volume258
Number of pages17
Pages (from-to)1692-1708
Publication statusPublished
Original languageEnglish

Abstract

We introduce the notion of sofic measurable equivalence relations. Using them we prove that Connes' Embedding Conjecture as well as the Measurable Determinant Conjecture of Lück, Sauer and Wegner hold for treeable equivalence relations.